Send SMS
+918068211523
Home » Products » Syrup And Dry Syrups » Aceclofenac & Paracetamol Suspension

Aceclofenac & Paracetamol Suspension

Aceclofenac & Paracetamol Suspension
Aceclofenac & Paracetamol Suspension
Send Inquiry
Product Code : 10
Brand Name : Nishflam P Syrup
Price And Quantity
  • Minimum Order Quantity
  • 10
  • Unit of Measure
  • Piece/Pieces
  • Price Range
  • 30.00 - 50.00 INR
Product Specifications
  • Drug Type
  • Injection
  • Physical Form
  • Liquid
  • Function
  • Antibiotic Medicine
  • Recommended For
  • In Osteoarthritis, Rheumatoid Arthritis, spondylitis.
  • Suitable For
  • Suitable For All, Aged Person, Adults, Women, Teenagers, Children
Product Description
Nishflam P Syrup ( Aceclofenac & Paracetamol Suspension ) is made up of Aceclofenac 50 Mg and Paracetamol 125 Mg Syp / 5 Ml in perfect composition. The offered syrup is especially made for kids and it is used when kids are suffering from fever. They are highly preferred due to instant health solution they provide to the kids without any side effects. Nishflam P Syrup ( Aceclofenac & Paracetamol Suspension ) is sweet liquid solution syrup which tastes goods while consuming. We offer this pharmaceutical syrup at affordable price range.
Trade Information
  • Payment Terms
  • Cash in Advance (CID), Cheque, Cash Advance (CA), Telegraphic Transfer (T/T)
  • Supply Ability
  • 500 Pieces Per Day
  • Delivery Time
  • 15 Days
  • Packaging Details
  • Carton Box
  • Main Export Market(s)
  • Africa, Middle East, Western Europe, Eastern Europe, South America, North America, Central America, Australia, Asia
  • Main Domestic Market
  • All India

Ronish Bioceuticals
X


Back to top